T. Virtanen, J. F. Gemmeke, and B. Raj, Active-Set Newton Algorithm for Overcomplete Non-Negative Representations of Audio, IEEE Transactions on Audio, Speech, and Language Processing, vol.21, issue.11, pp.2277-2289, 2013.
DOI : 10.1109/TASL.2013.2263144

R. Bro and S. Jong, A fast non-negativity-constrained least squares algorithm, Journal of Chemometrics, vol.11, issue.5, pp.393-401, 1997.
DOI : 10.1002/(SICI)1099-128X(199709/10)11:5<393::AID-CEM483>3.0.CO;2-L

Y. C. Pati, R. Rezaiifar, and P. S. Krishnaprasad, Orthogonal matching pursuit: recursive function approximation with applications to wavelet decomposition, Proceedings of 27th Asilomar Conference on Signals, Systems and Computers, pp.40-44, 1993.
DOI : 10.1109/ACSSC.1993.342465

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

B. L. Sturm and M. G. Christensen, Comparison of orthogonal matching pursuit implementations, Proc. Eur. Sig. Proc. Conf, pp.220-224, 2012.

A. M. Bruckstein, M. Elad, and M. Zibulevsky, On the Uniqueness of Nonnegative Sparse Solutions to Underdetermined Systems of Equations, IEEE Transactions on Information Theory, vol.54, issue.11, pp.4813-4820, 2008.
DOI : 10.1109/TIT.2008.929920

M. Yaghoobi, D. Wu, and M. E. Davies, Fast Non-Negative Orthogonal Matching Pursuit, IEEE Signal Processing Letters, vol.22, issue.9, pp.1229-1233, 2015.
DOI : 10.1109/LSP.2015.2393637

C. L. Lawson and R. J. Hanson, Solving least squares problems, pp.149-199, 1974.
DOI : 10.1137/1.9781611971217

S. Foucart and D. Koslicki, Sparse Recovery by Means of Nonnegative Least Squares, IEEE Signal Processing Letters, vol.21, issue.4, pp.498-502, 2014.
DOI : 10.1109/LSP.2014.2307064

C. Herzet and A. Drémeau, Bayesian pursuit algorithms, Proc. Eur. Sig. Proc. Conf, pp.1474-1478, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00673801

T. Zhang, Adaptive Forward-Backward Greedy Algorithm for Learning Sparse Representations, IEEE Transactions on Information Theory, vol.57, issue.7, pp.4689-4708, 2011.
DOI : 10.1109/TIT.2011.2146690

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

C. Soussen, J. Idier, J. Duan, and D. Brie, Homotopy Based Algorithms for <formula formulatype="inline"><tex Notation="TeX">$\ell _{\scriptscriptstyle 0}$</tex></formula>-Regularized Least-Squares, IEEE Transactions on Signal Processing, vol.63, issue.13, pp.3301-3316, 2015.
DOI : 10.1109/TSP.2015.2421476

P. Stoica and Y. Selén, Model-order selection, IEEE Signal Processing Magazine, vol.21, issue.4, pp.36-47, 2004.
DOI : 10.1109/MSP.2004.1311138

F. De-ridder, R. Pintelon, J. Schoukens, and D. P. Gillikin, Modified AIC and MDL model selection criteria for short data records, Proceedings of the 21st IEEE Instrumentation and Measurement Technology Conference (IEEE Cat. No.04CH37510), pp.144-150, 2005.
DOI : 10.1109/IMTC.2004.1351412